An example concerning a question of Zariski
Bulletin de la Société Mathématique de France, Tome 113 (1985), p. 379-386
@article{BSMF_1985__113__379_0,
     author = {Luengo, Ignacio},
     title = {An example concerning a question of Zariski},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {113},
     year = {1985},
     pages = {379-386},
     doi = {10.24033/bsmf.2039},
     zbl = {0605.14013},
     mrnumber = {87j:14004},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1985__113__379_0}
}
Luengo, Ignacio. An example concerning a question of Zariski. Bulletin de la Société Mathématique de France, Tome 113 (1985) pp. 379-386. doi : 10.24033/bsmf.2039. https://www.numdam.org/item/BSMF_1985__113__379_0/

[1] Briançon (J.) et Henry (J.-P. G.). - Equisingularité générique des familles des surfaces à singularités isolées, Bull. Soc. Math. Fr., vol. 108, 1980, p. 260-284. | Numdam | MR 82j:14007 | Zbl 0482.14004

[2] Briançon (J.) et Speder (J.-P.). - Familles équisingulières de surfaces à singularité isolée, C.R. Acad. Sc., t. 280, série A, 1975, p. 1013-1016. | MR 55 #712 | Zbl 0312.14005

[3] Briançon (J.) et Speder (J. P.). - Familles équisingulières d'hypersurfaces à singularité isolée, Thèse 2e partie, Nice, 1976.

[4] Teissier (B.). - Proof that Zariski dimensional type can be computed with linear projections, when it is ≦2. Notes of Lectures at the Harvard Singularities Seminar. 1981.

[5] Zariski (O.). - Some open question in the theory of singularities, Bull. A.M.S., vol. 77, n° 4, 1971, p. 481-491. | MR 43 #3266 | Zbl 0236.14002

[6] Zariski (O.). - On the elusive concept of equisingularity, Symposium in Honor to J. Silvester, Johns Hopkins Univ. Press, Baltimore, 1978.

[7] Zariski (O.). - Foundations of a general theory of equisingularity on r-dimensional algebroid and algebraic varieties embedding dimension r + 1, Amer. J. Math., 101, 2, 1979, p. 453-514. | MR 81m:14005 | Zbl 0417.14008